# SDR CALA2017112504211

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 46,504 hours, 16,332 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT OVERWING EXT EMERGENCY EXIT LIGHT INOP. RE-LAMPED EMERGENCY EXIT LIGHT REF MM 33-51-01. OPS CK OK.
